# SDR IPXA3M76948

- Difficulty date: January 25, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 42,924 hours, 9,894 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT WING INNER BEADED DOUBLER CRACKED NEAR XOS 670.  REPAIRED LT WING FIXED L/E INNER BEADED DOUBLER BETWEEN XOS667-673 IAW EO MD11-5730-48222-A (MAJOR).
